Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: methotrexate side effects
|gepsomething - Wed Jul 28, 2010 4:01 pm||
i used methotrexate for 3 months.i quit using it because of my hemoglobin is 7.3.i have pretibial edema and edema on the back of my feet.İF the edema is one of the side effect how long will it take to get rid of this side effects and can you give me a detailed list of this drugs side effects
|Faye Lang, RN, MSW - Wed Jul 28, 2010 10:07 pm||
Your information includes some cardiopulmonary health issues; I encourage you to see your doctor to be sure that your symptoms are not related to those conditions, since edema is a possible effect. Your anemia could also be a contributor. If your doctor determines that your edema isn't related to your existing conditions, ask his or her opinion regarding the possible side effect of methotrexate.
Known side effects of methotrexate include malaise, fatigue, headache, dizziness, fever, lethargy, drowsiness, blurred vision, various inflammations/irritations of mucous membranes, poor appetite, kidney issues, nausea, muscle aches and pains, joint pain, skin reactions, and reduced resistance to infection. There have been other, relatively rare effects involving the central nervous system. Your doctor or your pharmacist can help you understand potential side effects of any prescribed medication.
Good luck to you!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.